# SDR 96ZZZX656

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27810322684
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 4,749 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HOT/STL - AFTER GAINING CRUISE ALTITUDE EN ROUTE, THE PILOT NOTICED THAT HYDRAULIC PRESSURE WAS FALLING AND DID FALL OFF COMPLETELY.  THE PILOT THEN DIVERTED AND RETURNED TO HOT, LANDING WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED THE RIGHT ENGINE MAIN HYDRAULIC LINE HAD CRACKED ALLOWING ALL FLUID TO BE DUMPED OVERBOARD.  MAINTENANCE REPLACED THE LINE, CLEANED ENGINE AND WHEELWELL AREA, GROUND RAN AND ALL SYSTEMS CHECKED NORMAL.
